SurvivingInfidelity.com Forum Archives

Return to Forum List

Taking Vitamin B injections? help

You are not logged in. Login here or register.

Crushed1 posted 5/13/2014 11:21 AM

I've been taking Vitamin B injections once a month (for four months now) from one of my doctors. She said they would give me "a lot of energy" but I get extremely sleepy and tired, which lasts for hours, after receiving the injection. The day after I usually feel energetic and good. I had an injection yesterday and had to fight to stay awake on the drive home from her office.

I told the doctor about this and she was surprised but is continuing the injections. So I was wondering if anyone else has taken these injections and had the same reaction.

Thanks!

worried_lady posted 5/13/2014 11:49 AM

Currently I take one a week and I have not had that reaction. Not saying it is not normal but I have not experienced it.

Crushed1 posted 5/13/2014 12:05 PM

Thanks lady. I googled it and found a lot of people had the 'sleepy and tired' reaction. It's only temporary but still I wonder if I shouldn't be one taking the injections. I have a history of unusual reactions to things.

Rainbows posted 5/13/2014 22:02 PM

My doctor gave them to me right after dday. Once a month for a few months and I had the same response. I thought it was just me and never got around to googling it.

I really didn't notice a big change in my energy levels over time either. It was somewhat disappointing in that regard.

The injections did seem to keep me healthy during cold and flu season though (knock on wood).

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.